# SDR USAA2015021700005

- Difficulty date: February 16, 2015
- Submitted: February 18, 2015
- Operation: Air carrier
- Aircraft: N119US
- Make and model: Airbus A320-214
- Aircraft serial: 1268
- Aircraft time: 45,387 hours, 20,773 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30665409
- Part serial: A5056RP
- Condition: Low Pressure
- Location: Zone 800
- Part time: 71,975 hours, 31,364 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LT EMER DOOR SLIDE PRESS LOW, IN THE RED.  R & R AFT LT EMER DOOR SLIDE IAW JOB CARD 26L00025011.
